# SDR 1488030206

- Difficulty date: March 2, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N490QS
- Make and model: Gulstm GIV
- Aircraft serial: 1488
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupler
- Part number: CA33030
- Condition: Broken
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

UNDERFLOOR OVERHEAT AND AFT BAGGAGE SMOKE CAS MESSAGES DURING FLIGHT.  FOUND COUPLER ASSY, BROKEN IN PNEUMATIC DUCTING.
